# SDR SWI2025F00709

- Difficulty date: May 14, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N257SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000648
- Aircraft time: 19,859 hours, 14,810 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL FRAME 52 ATTACH ANGLE CRACKED  (C-CHECK RO 06/01/2025)REMOVED AND REPLACED L/H WHEEL WELL FR52 WEB L ANGLE SUPPORT. REF. SRM PART II 51-40-08. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED.
